Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

IntenseCow

Member
  • Total Reviews

    0
  • Content Count

    90
  • Joined

  • Last visited

  • Days Won

    1

IntenseCow last won the day on October 22 2013

IntenseCow had the most liked content!

Community Reputation

13 Neutral

7 Followers

About IntenseCow

  • Rank
    Junior Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

2252 profile views
  1. Well, they say your acne can get worse before it gets better with any new treatment. I say give it another month before you knock it. Your derm should tell you things like this..
  2. Hair loss is a very common side effect of Accutane. I'm very surprised to hear that your doc has not had another patient with that issue..
  3. yippee! what a good feeling!
  4. I know you said you don't have Cetaphil where you are from, but Cetaphil moisturizing cream worked wonders for me during my Accutane treatment (cumulative dose 179mg/kg). If you do decide to wash it, you want to make sure that you are using a very gentle cleanser and not using very hot water. Taking hot showers really dries your skin further during Accutane.
  5. How bad is your acne? How much do you weigh? 10mg seems low, although I don't want to worry you because ultimately, the dermatologist should know best. I just finished Accutane and I did it for 6 months. My first month was 60mg/day while the other 5 months was 80mg/day. I weigh about 170pounds. You have to take into account what kind of food you are eating when you take the medicine. You want to make sure and eat foods with a good amount of fat when you take the pills because the medici
  6. 1st month - 60mg Claravis 2nd month - 80mg Zenatane 3rd month - 80mg Zenatane 4th month - 80mg Zenatane 5th month - 80mg Zenatane 6th month - 80mg Absorica So I took my last pill on Saturday, March 29th. Derm prescribed Tazorac to keep oiliness at bay once some of it returns (said it typically will begin 2 to 3 weeks after stopping the medicine). My skin hasn't looked this good since I started getting acne in high school! Fingers crossed that it doesn't come back!
  7. I had heard 3 months prior to starting Accutane, and was also a little discouraged when it didn't happen. By the end of my third month, I still had a few active, ugly sites. It wasn't until the end of the 4th month (which is today ) that I feel completely "clear" Good luck!
  8. seems like i broke out during my second month. I wouldn't worry about results until maybe the end of the third month at the earliest, fourth month even more likely
  9. Your story sounds like mine. Moderate acne that hardly ceased, despite several attempts with different creams, antibiotics, etc. I'm currently on Accutane and my skin has almost completely cleared after 4 months. (Let's hope it stays that way) Accutane is a serious drug and can give some people serious side effects. From what I've dealt with so far, I would recommend it, but you should definitely do your research (and lots of it) about it before making the decision to go ahead with it. G
  10. Looking back at myself for example, my IGF-1 and Insulin were high from excessive dairy consumption (8-10 glasses of milk per day). What does this have to do with Accutane?
  11. I've done 4 months of Accutane and moderately exercised and lifted weights during that time and have never had any issues.
  12. I agree with the thin skin! Any little bump or brush against something rough leaves me with a scratch
×